Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes delayed periods while on Noriday?

Im 31 and have had my bub 13 weeks ago. I started taking noriday for contraceptive and 4 days after i started i had a light period. 4 weeks later when i am expecting my period to come again, and it hasnt arrived. Is this normal? ive done a pregnancy test and results are negative. Kinda stressing!
Wed, 8 Nov 2017
Report Abuse
Pulmonologist 's  Response
Thanks for your question on Healthcare Magic.
I can understand your concern.
No need to worry for pregnancy.
Possibility of hormonal imbalance is more likely.
So get done hormone levels to rule out hormonal imbalance.
You may need specific hormone pills to regulate hormones.
Once your hormones are normalize, you will be alright and get normal menses.
Hope I have solved your query. I will be happy to help you further. Wish you good health. Thanks.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes delayed periods while on Noriday?

Thanks for your question on Healthcare Magic. I can understand your concern. No need to worry for pregnancy. Possibility of hormonal imbalance is more likely. So get done hormone levels to rule out hormonal imbalance. You may need specific hormone pills to regulate hormones. Once your hormones are normalize, you will be alright and get normal menses. Hope I have solved your query. I will be happy to help you further. Wish you good health. Thanks.